Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 82, NWS Paducah, KY

July 11, 2021Christian County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jul 11, 2021, 2:26 AM CDT for Christian County, Kentucky. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2021, 2:26 AM CDT (07:26 UTC)
Expired
Jul 11, 2021, 2:47 AM CDT
In force
21 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Christian County, KY

The radar

The Ft Campbell radar (KHPX), 25 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 2:26 AM CDTTSTM WND DMG4 Nw Pembroke, KYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

475 
WUUS53 KPAH 110726
SVRPAH
KYC047-110800-
/O.NEW.KPAH.SV.W.0082.210711T0726Z-210711T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service PADUCAH KY
Issued by National Weather Service Louisville KY
226 AM CDT Sun Jul 11 2021

The National Weather Service in PADUCAH has issued a

* Severe Thunderstorm Warning for...
  Southwestern Christian County in south central Kentucky...

* Until 300 AM CDT.

* At 226 AM CDT, a severe thunderstorm was located near Hopkinsville,
  moving east at 20 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Hopkinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3675 8768 3677 8768 3686 8766 3691 8741
      3680 8737 3670 8744
TIME...MOT...LOC 0726Z 269DEG 15KT 3680 8752 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SCHOETTMER
2 follow-up statements
737 
WWUS53 KPAH 110734
SVSPAH

Severe Weather Statement
National Weather Service PADUCAH KY
Issued by National Weather Service Louisville KY
234 AM CDT Sun Jul 11 2021

KYC047-110800-
/O.CON.KPAH.SV.W.0082.000000T0000Z-210711T0800Z/
Christian KY-
234 AM CDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTH CENTRAL CHRISTIAN COUNTY...

At 234 AM CDT, a severe thunderstorm was located near Hopkinsville,
moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hopkinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3688 8753 3691 8741 3680 8737 3670 8744
      3673 8760
TIME...MOT...LOC 0734Z 269DEG 15KT 3680 8748 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
745 
WWUS53 KPAH 110747
SVSPAH

Severe Weather Statement
National Weather Service PADUCAH KY
Issued by National Weather Service Louisville KY
247 AM CDT Sun Jul 11 2021

KYC047-110757-
/O.CAN.KPAH.SV.W.0082.000000T0000Z-210711T0800Z/
Christian KY-
247 AM CDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN COUNTY
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
PADUCAH.

LAT...LON 3688 8753 3691 8741 3680 8737 3670 8744
      3673 8760
TIME...MOT...LOC 0743Z 269DEG 15KT 3680 8741 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:31 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 11, 12:31 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1231 AM CDT Sun Jul 11 2021

.UPDATE...
Issued at 1230 AM CDT Sun Jul 11 2021

The aviation section has been updated for the 06Z TAF issuance.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 329 PM CDT Sat Jul 10 2021

SPC mesoanalysis indicates that over 2000J/kg of mixed-layer CAPE has
developed across the region. However, the shear across the region
remains weak despite the mid-level low to the northwest of the
area and the presence of at least one MCV. The primary surface
boundary has lifted north of the region leaving southwesterly
low-level flow over our entire region.

Look for continued scattered thunderstorms through the late
afternoon and evening, but how organized they will be is in doubt
at this time. The latest HRRR output validates the lack of shear
indicated in the mesoanalysis by not showing the bowing segments
that earlier runs showed. It appears that the damaging wind
threat is decreasing. However, low-level lapse rates are rather
steep and DCAPE is approaching 1000 J/kg. Both parameters are
maximized over west Kentucky. If the storms are able to grow
upscale, we could still see some damaging winds, especially across
southeast Missouri and southern Illinois.

Most, if not all, of the convection should be southeast of our
region by 06Z, but the HRRR does develop some scattered convection
overnight across the area so will keep chance PoPs just in case
the HRRR has that right.

As the mid/upper-level low descends on the region Sunday, any
semblance of shear will be limited to west Kentucky and the HREF
indicates that it will be weak even there. Also, low clouds will
likely hold down heating and instability well below today's
levels. The cold front is forecast to reach far northwest portions
of the region in the afternoon and then stall out into Monday. The
front could focus convective development in southeast Missouri
and southern Illinois in the afternoon. Really see no reason why
convection would be very organized, but should see decent
coverage. It will try to push east across the region through the
evening.

For Monday while the mid/upper-level trough will not make much
eastward progress, much of its energy will be drawn northeast as a
trough moves east across southern Canada. Any reasonable shear and
instability will likely44 be focused to our east, so we will
focus our PoPs on Monday in Kentucky and Indiana, however, the
NBM-based PoPs are likely too high given the situation.

As for the Flash Flood Watch, we plan to leave it alone for now.
The heavy rainfall will be done by 06Z, but will allow later
shifts to cancel early, if needed. We briefly considered
expanding it southward with some concern for training along the
southern border of the region this evening. However, the latest
HRRR is not as bullish on training down there. In general,
convective elements should be moving fast enough to prevent
widespread significant flooding, but the brief intense rates may
briefly overwhelm drainages, causing more of a nuisance flooding
situation.

.LONG TERM...(Tuesday through Saturday)
Issued at 329 PM CDT Sat Jul 10 2021

The upper air pattern starts out on Tuesday with a 500h trough over
Missouri, along our western edge. By Wednesday this trough weakens
considerably and our flow is weak, but almost zonal with weak
ridging along both coasts. On Thursday, the clusters have a weak
trough over the upper midwest, in the area of Minnesota. This trough
sharpens up a bit on Friday generally along a Wisconsin to eastern
Oklahoma line. There is some variability in placement among the
clusters, but nothing too significant. By Saturday there is more
variability in location and time of the trough ranging from a
moderate strength over the Great Lakes down to PAH to more of an
open wave somewhere over the Great Lakes.

The main precipitation pattern during this period has most of the
precipitation from MS into central KY on Tuesday. Wednesday looks to
be the driest day as the next system forms over the northern Plains.
This spreads into the upper midwest on Thursday and settles over the
Ohio Valley Friday into Saturday as the surface cold front becomes
more east-west over either central Illinois/Indian or maybe a bit
farther south closer to the Ohio River.

Seasonal temperatures expected with upper 80s to around 90 for
highs. Dew points are forecast to be in the upper 60s to lower 70s
throughout the period.

&&

.AVIATION...
Issued at 1230 AM CDT Sun Jul 11 2021

At this point, thunderstorms are primarily limited to Western
Kentucky with storms and heavy rain continuing the next few hours
in that area. Elsewhere, lighter showers continue with much more
isolated thunderstorms. Shower activity diminishes towards
morning, as cigs drop to IFR at northern sites, and MVFR at
southern sites. Cigs will lift towards VFR during the afternoon.
Thunderstorms will be possible again today, mainly in the
afternoon to early evening hours. These storms are expected to be
less organized than the ongoing convection. Some fog is possible
behind the ongoing showers, but cloud cover is expected to limit
how low vsbys drop.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 7 AM CDT this morning for ILZ084>094.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ076-086-087-
     110>112-114.

IN...None.
KY...Flash Flood Watch until 7 AM CDT this morning for KYZ001>022.

&&

UPDATE...ATL
SHORT TERM...DRS
LONG TERM...PS
AVIATION...ATL
Hazardous weather outlook, Jul 11, 1:44 AM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
144 AM CDT Sun Jul 11 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
144 AM CDT Sun Jul 11 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

A few thunderstorms will remain possible through daybreak,
especially across west Kentucky and portions of southeast Missouri.
A Flash Flood Watch remains in effect for portions of west Kentucky
through 7 a.m.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a daily chance of thunderstorms with the highest chances on
Sunday and Monday, and again Friday. Locally heavy rainfall will
be the main hazard with the storms. No organized severe weather is
expected, but an isolated strong to severe storm is not out of
the question.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated for the rest of tonight.

In the hours before

Special weather statement, Jul 10, 9:22 PM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
922 PM CDT Sat Jul 10 2021

ILZ090-094-KYZ005-007-110300-
Massac IL-Pope IL-McCracken KY-Livingston KY-
922 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR MASSAC...CENTRAL POPE...
LIVINGSTON AND NORTHWESTERN MCCRACKEN COUNTIES UNTIL 1000 PM CDT...

At 922 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Columbia, or 9 miles south of Vienna, moving east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Metropolis, Salem, Golconda, Joy, Burna, New Columbia, Dixon Springs,
Joppa and Carrsville.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southern Illinois.

LAT...LON 3718 8891 3722 8893 3730 8893 3732 8890
      3734 8890 3734 8871 3738 8871 3741 8837
      3740 8832 3738 8830 3734 8830 3726 8821
      3722 8820 3718 8822 3716 8819
TIME...MOT...LOC 0222Z 267DEG 41KT 3728 8884

York
Local storm report, Jul 10, 9:24 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
924 PM CDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HEAVY RAIN       3 W NEWBURGH            37.95N 87.46W
07/10/2021  M2.80 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL (SO FAR) IN THE LAST 15
            HOURS IN THE ANGEL MOUNDS AREA OF
            EVANSVILLE.

&&

KES
Special weather statement, Jul 10, 10:09 PM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Paducah KY
1009 PM CDT Sat Jul 10 2021

MOZ107>109-110400-
Butler MO-Carter MO-Ripley MO-
1009 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...EASTERN
RIPLEY AND BUTLER COUNTIES UNTIL 1100 PM CDT...

At 1008 PM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from near Hunter to near Doniphan. Movement
was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Poplar Bluff, Doniphan, Naylor, Neelyville, and Qulin.

LAT...LON 3650 9090 3692 9083 3692 9026 3689 9025
      3688 9026 3684 9022 3681 9020 3677 9020
      3671 9015 3669 9014 3668 9015 3666 9014
      3662 9015 3660 9018 3655 9018 3654 9021
      3652 9022 3650 9022
TIME...MOT...LOC 0308Z 273DEG 36KT 3685 9076 3649 9082

York
Special weather statement, Jul 10, 10:55 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Paducah KY
1055 PM CDT Sat Jul 10 2021

KYZ011-013-016-017-110445-
Christian KY-Lyon KY-Caldwell KY-Hopkins KY-
1055 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
CALDWELL...SOUTHWESTERN HOPKINS AND NORTH CENTRAL LYON COUNTIES UNTIL
1145 PM CDT...

At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farmersville, or 7 miles northwest of Princeton, moving east at 25
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Princeton, Dawson Springs, Creswell, Olney, Farmersville, St. Charles
and Hawkins.

LAT...LON 3694 8761 3700 8773 3699 8774 3713 8809
      3725 8803 3728 8797 3719 8749
TIME...MOT...LOC 0354Z 290DEG 20KT 3719 8796

York
Special weather statement, Jul 10, 11:24 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Paducah KY
1124 PM CDT Sat Jul 10 2021

ILZ092-093-KYZ001>005-MOZ111-112-114-110515-
Alexander IL-Pulaski IL-Carlisle KY-McCracken KY-Ballard KY-
Fulton KY-Hickman KY-New Madrid MO-Scott MO-Mississippi MO-
1124 PM CDT Sat Jul 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PULASKI...
SOUTHEASTERN ALEXANDER...NORTH CENTRAL FULTON...NORTHERN HICKMAN...
CARLISLE...SOUTHWESTERN MCCRACKEN...BALLARD...MISSISSIPPI...
SOUTHEASTERN SCOTT AND NORTHEASTERN NEW MADRID COUNTIES UNTIL 1215 AM
CDT...

At 1124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Horseshoe Lake Conservation Area to Charleston
to Matthews. Movement was southeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Charleston, East Prairie, Cairo, Clinton, La Center, Bardwell,
Wickliffe, Towosahgy State Historic Site, Big Oak Tree State Park,
Bertrand, Mounds, Barlow, Matthews, Mound City, Wyatt, Anniston,
Olive Branch, Horseshoe Lake Conservation Area, Lovelaceville and
Dorena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3675 8967 3695 8942 3721 8936 3704 8878
      3695 8880 3695 8881 3692 8881 3675 8885
      3658 8913
TIME...MOT...LOC 0424Z 295DEG 35KT 3712 8932 3693 8936 3676 8960

SMITH
Special weather statement, Jul 11, 12:25 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Paducah KY
1225 AM CDT Sun Jul 11 2021

KYZ017-021-022-110615-
Muhlenberg KY-Todd KY-Christian KY-
1225 AM CDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MUHLENBERG...EAST CENTRAL
CHRISTIAN AND NORTHERN TODD COUNTIES UNTIL 115 AM CDT...

At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Hartford to 12 miles
northwest of Elkton. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Central City, Powderly, Weir, Dunmor, Greenville, Drakesboro, Allegre
and Clifty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

LAT...LON 3711 8691 3709 8690 3707 8695 3706 8705
      3686 8706 3696 8735 3737 8705 3736 8703
      3732 8699 3727 8698 3724 8694 3723 8691
      3722 8691 3721 8690 3719 8691 3718 8689
      3718 8692 3714 8693 3711 8689
TIME...MOT...LOC 0524Z 278DEG 32KT 3735 8698 3696 8728

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:00 PM CDTSpecial Weather StatementPAHCrittenden, Livingston45 min
Jul 10, 7:10 PM CDTSpecial Weather StatementPAHHenderson50 min
Jul 10, 7:43 PM CDTSpecial Weather StatementPAHHopkins, McLean, Muhlenberg, Webster47 min
Jul 10, 7:51 PM CDTSpecial Weather StatementPAHDaviess24 min
Jul 10, 8:00 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd18 min
Jul 10, 8:14 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins24 min
Jul 10, 8:29 PM CDTSpecial Weather StatementPAHMuhlenberg46 min
Jul 10, 9:03 PM CDTSevere Thunderstorm WarningPAHChristian9 min
Jul 10, 9:22 PM CDTSpecial Weather StatementPAHLivingston38 min
Jul 10, 10:03 PM CDTFlash Flood WarningPAHCaldwell, Christian, Hopkins, Muhlenberg, Todd6 hr
Jul 10, 10:29 PM CDTFlash Flood WarningPAHCrittenden, Livingston6 hr
Jul 10, 10:55 PM CDTSpecial Weather StatementPAHCaldwell50 min
Jul 10, 11:24 PM CDTSpecial Weather StatementPAHBallard, Carlisle, Hickman51 min
Jul 10, 11:35 PM CDTSevere Thunderstorm WarningPAHGraves, McCracken21 min
Jul 11, 12:25 AM CDTSpecial Weather StatementPAHMuhlenberg50 min
Jul 11, 2:37 AM CDTSevere Thunderstorm WarningPAHChristian, Todd23 min
Jul 11, 2:40 AM CDTTornado WarningPAHChristian, Todd35 min
Jul 11, 4:34 AM CDTAreal Flood WarningPAHCrittenden, Livingston3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.